Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 226, NWS Tulsa, OK

May 11, 2017Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2017, 12:42 AM CDT for Benton County, Washington County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2017, 12:42 AM CDT (05:42 UTC)
Expired
May 11, 2017, 1:30 AM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 898 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
898 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:14 AM CDT, 28 minutes earlier.

Area forecast discussion, May 11, 12:14 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1214 AM CDT Thu May 11 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Ongoing line of storms has been producing 40 mph gusts across
northeast OK with bowing segments. Will use tempo groups for the
NW AR TAFs to account for reduced visibility and wind gusts.
Farther south, the outflow boundary has outrun the convection,
and weaker storms are expected at KMLC and KFSM. Rain should end
at KBVO/KTUL/KRVS by around 08z. There may be some elevated
showers overnight atop the cold pool. However, the better chance
for widespread storms comes Thu afternoon.

&&

.PREV DISCUSSION... /Issued 709 PM CDT Wed May 10 2017/

DISCUSSION...

The afternoon storm activity across far northeastern Oklahoma has
waned as we head into the evening hours, with the stronger storms
now in SE KS. Focus then turns to the storms over southwest OK.
These storms will continue toward northeast OK later tonight. The
main question will be how strong these storms will be by the time
they get here. The atmosphere across eastern OK is only weakly
unstable, with the theta-e axis nosing up into western OK. This is
not likely to change much as we head into the nighttime hours. The
latest CAM guidance suggests that a weakening cluster of storms
will make its way into northeast OK after 11 PM. This would
suggest that if there is severe potential in our area, it would
most likely be west of highway 75, decreasing with eastward
extent.

Lacy

PREV DISCUSSION... /Issued 643 PM CDT Wed May 10 2017/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered convection continues this evening across portions of
eastern Oklahoma and western Arkansas. Most lightning is confined
to northeast OK with more shallow convection south. Storms now
across southwest/central OK may hold together but they will not
affect northeast OK terminals until late tonight. More likely
scenario is the development of low clouds/showers before midnight
with MVFR ceilings through morning. Storms will be possible much
of the day on Thursday but will use tempo groups for Thu afternoon
to indicate approximate storm timing.

PREV DISCUSSION... /Issued 324 PM CDT Wed May 10 2017/

DISCUSSION...
Main forecast concern continues to be thunderstorm chances through
Thursday night, including some strong to severe potential.

Thunderstorms are ongoing across eastern Oklahoma this afternoon in
association with a small upper level disturbance moving
northeastward into the area. Storms in northeast Oklahoma should
be the strongest of the evening, with one or two near severe
levels possible, due to locally higher instability. Farther to
the southwest, additional thunderstorms expected to develop
through the rest of the afternoon and into the evening in the
vicinity of the triple point may hold together long enough to move
northeastward into parts of northeast Oklahoma after midnight.

A lull in the coverage should occur tomorrow morning and perhaps
into early tomorrow afternoon. Thunderstorm coverage will again
increase by mid afternoon tomorrow, as instability increases with
the approach of the upper level low. Very large hail will be the
main severe weather threat, with damaging winds also a concern.
Tornado potential continues to be very limited, although local
enhancements to the wind field could lead to a very localized
threat. Thunderstorm potential will diminish Thursday night,
roughly from west to east, as the upper low begins to move east of
the area. Showers may linger into the daylight hours Friday,
mainly across western Arkansas, with dry weather likely to arrive
by the afternoon.

Dry weather will continue into the weekend, with near normal
temperatures Saturday and much warmer for Sunday. Above normal
temperatures will persist through most of next week. Low
thunderstorm chances will arrive for the early to middle of the
week, with increasing chances likely toward the latter half.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   57  74  51  78 /  60  10   0   0
FSM   59  76  52  79 /  70  30   0   0
MLC   57  74  52  79 /  50  10   0   0
BVO   55  74  45  78 /  60  10   0   0
FYV   54  69  45  75 /  80  30   0   0
BYV   55  69  49  74 /  80  40   0   0
MKO   57  73  51  77 /  60  20   0   0
MIO   55  71  49  76 /  70  20   0   0
F10   57  73  51  77 /  50  10   0   0
HHW   59  76  55  79 /  60  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...99
LONG TERM....07
AVIATION...06
Hazardous weather outlook, May 10, 9:26 PM CDT, 3 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
926 PM CDT Wed May 10 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
926 PM CDT Wed May 10 2017

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...After 10 PM.

DISCUSSION... A storm complex across central Oklahoma will move
across portions of northeast Oklahoma tonight. Other more isolated
storm development is possible outside of the complex, mainly across
northeast Oklahoma. A limited severe hail and wind risk will exist
with these storms, mainly to the west of highway 75. The atmosphere
over eastern Oklahoma is only weakly unstable, and this will likely
limit the overall severe threat.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
FRIDAY THROUGH MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms on Thursday will be focused on the cold front and
upper level storm system that will move through the area during
the day and evening. Storms will increase in areal coverage
during the afternoon along the front, with the greatest coverage
expected to be across far eastern Oklahoma and northwest Arkansas
nearest the greatest instability. Any severe storm will be
capable of producing very large hail, as well as damaging winds.
The overall tornado threat appears to be very limited, though
nonzero. Severe weather potential will diminish by late evening as
the frontal boundary pushes east. However, thunderstorm chances
should linger through the overnight hours until the trailing upper
level system finally clears the area.

After a dry weekend with moderating temperatures, another upper
level storm system will move into the northwest United States and
increase thunderstorm chances for the Plains by early in the next
work week.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, May 10, 11:11 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1111 PM CDT WED MAY 10 2017

OKZ061-062-067-068-110445-
Cherokee OK-Rogers OK-Wagoner OK-Mayes OK-
1111 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...SOUTHERN
MAYES...WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL 1145 PM
CDT...

At 1110 PM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Tiawah to 4 miles east of Oneta to
near Stonebluff. Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Wagoner...                        Coweta...
Chouteau...                       Inola...
Locust Grove...                   Okay...
Hulbert...                        Porter...
Tullahassee...                    Peggs...
Sequoyah State Park...            Redbird...
Mazie...                          Lost City...
Murphy...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3604 9502 3581 9511 3584 9564 3586 9565
      3586 9573 3603 9567 3620 9564 3621 9501
TIME...MOT...LOC 0410Z 265DEG 41KT 3621 9557 3604 9562 3587 9571

Lacy
Special weather statement, May 10, 11:15 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1115 PM CDT WED MAY 10 2017

OKZ057-110445-
Craig OK-
1115 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAIG COUNTY UNTIL
1145 PM CDT...

At 1115 PM CDT, a strong thunderstorm was located 14 miles north of
White Oak, moving northeast at 20 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Hollow...                         Centralia...
Centrailia...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3696 9504 3677 9533 3681 9542 3700 9533
      3700 9511
TIME...MOT...LOC 0415Z 215DEG 19KT 3681 9534

Lacy
Special weather statement, May 10, 11:36 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1136 PM CDT WED MAY 10 2017

OKZ056>058-061>063-110515-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-Mayes OK-
1136 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHEASTERN ROGERS...
NORTHWESTERN DELAWARE...OTTAWA...NORTHERN MAYES AND EASTERN NOWATA
COUNTIES UNTIL 1215 AM CDT...

At 1136 PM CDT, strong thunderstorms were located along a line
extending from 6 miles east of Lenapah to 4 miles northwest of Adair.
Movement was northeast at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Miami...                          Vinita...
Grove...                          Commerce...
Chelsea...                        Fairland...
Afton...                          Adair...
Welch...                          Bernice...
Ketchum...                        Bluejacket...
Wyandotte...                      Big Cabin...
Treece...                         Pensacola...
Picher...                         Bernice State Park...
Cleora...                         White Oak...

This includes Interstate 44 between mile markers 265 and 313.

LAT...LON 3663 9462 3638 9536 3687 9562 3700 9539
      3700 9482
TIME...MOT...LOC 0436Z 241DEG 36KT 3685 9551 3649 9532

Lacy
Special weather statement, May 10, 11:38 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1138 PM CDT WED MAY 10 2017

OKZ062-063-067>069-110530-
Adair OK-Cherokee OK-Delaware OK-Wagoner OK-Mayes OK-
1138 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR DELAWARE...MAYES...NORTHWESTERN
ADAIR...EAST CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES UNTIL
1230 AM CDT...

At 1138 PM CDT, strong thunderstorms were located along a line
extending from 3 miles southeast of Adair to near Locust Grove to 3
miles east of Wagoner. Movement was east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Siloam Springs...                 Wagoner...
Jay...                            Pryor...
Pryor Creek...                    Grove...
Locust Grove...                   Salina...
West Siloam Springs...            Langley...
Colcord...                        Kansas...
Spavinaw...                       Watts...
Disney...                         Oaks...
Pensacola...                      Hoot Owl...
Peggs...                          Rose...

LAT...LON 3650 9462 3610 9455 3603 9459 3595 9536
      3618 9531 3638 9536 3662 9462
TIME...MOT...LOC 0438Z 262DEG 37KT 3639 9524 3620 9520 3595 9531

Lacy
Special weather statement, May 11, 12:13 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1213 AM CDT THU MAY 11 2017

ARZ001-OKZ063-110600-
Benton AR-Delaware OK-
1213 AM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND EASTERN
DELAWARE COUNTIES UNTIL 100 AM CDT...

At 1213 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northeast of Jay to 4 miles west of Maysville
to 2 miles southeast of Kansas. Movement was east at 50 mph.

Wind gusts up to 55 mph will be possible with these storms.

Locations in or near the path include...
Bentonville...                    Bella Vista...
Gentry...                         Gravette...
Decatur...                        Colcord...
Highfill...                       Maysville...
Hiwasse...                        Miller...
Centerton...                      Sulphur Springs...
Vaughn...                         Cherokee City...

This includes Interstate 49 between mile markers 90 and 93.

LAT...LON 3650 9462 3650 9415 3632 9421 3622 9472
      3641 9468 3650 9479 3660 9462
TIME...MOT...LOC 0513Z 252DEG 49KT 3648 9475 3641 9468 3619 9476
Special weather statement, May 11, 12:32 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1232 AM CDT THU MAY 11 2017

ARZ001-010-OKZ069-110615-
Benton AR-Washington AR-Adair OK-
1232 AM CDT THU MAY 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON AND NORTHEASTERN ADAIR COUNTIES UNTIL 115 AM
CDT...

At 1231 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Gentry to near Baron. Movement was
northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Siloam Springs...
Lowell...                         Farmington...
Gentry...                         Tontitown...
Cave Springs...                   Westville...
Highfill...                       Watts...
Springtown...                     Cincinnati...
Johnson...                        Elm Springs...
Oak Grove...                      Savoy...
Ballard...                        Rhea...

This includes Interstate 49 between mile markers 70 and 83.

LAT...LON 3634 9412 3603 9422 3594 9463 3616 9458
      3616 9456 3620 9457 3625 9456
TIME...MOT...LOC 0531Z 240DEG 41KT 3625 9455 3595 9462

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:31 PM CDTSpecial Weather StatementTSACreek, Pawnee44 min
May 10, 9:41 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee34 min
May 10, 10:07 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa38 min
May 10, 10:33 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington42 min
May 10, 10:43 PM CDTSpecial Weather StatementTSATulsa, Wagoner47 min
May 10, 11:06 PM CDTSpecial Weather StatementTSAMayes, Nowata, Rogers, Washington39 min
May 10, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
May 10, 11:15 PM CDTSpecial Weather StatementTSACraig30 min
May 10, 11:36 PM CDTSpecial Weather StatementTSACraig, Ottawa39 min
May 10, 11:38 PM CDTSpecial Weather StatementTSADelaware, Mayes52 min
May 10, 11:55 PM CDTSevere Thunderstorm WarningTSADelaware35 min
May 10, 11:59 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa46 min
May 11, 6:28 AM CDTSpecial Weather StatementTSATulsa32 min
May 11, 6:50 AM CDTSpecial Weather StatementTSATulsa25 min
May 11, 7:18 AM CDTSpecial Weather StatementTSAWashington27 min
May 11, 7:33 AM CDTSpecial Weather StatementTSARogers27 min
May 11, 7:42 AM CDTSpecial Weather StatementTSAWashington33 min
May 11, 7:53 AM CDTSpecial Weather StatementTSAMayes37 min
May 11, 8:19 AM CDTSpecial Weather StatementTSADelaware26 min
May 11, 8:27 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa48 min
May 11, 10:53 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more11 hr
May 11, 1:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
May 11, 1:10 PM CDTSpecial Weather StatementTSAOkfuskee35 min
May 11, 1:17 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee28 min
May 11, 1:34 PM CDTSpecial Weather StatementTSATulsa26 min
May 11, 1:43 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Rogers, Tulsa, Wagoner47 min
May 11, 1:52 PM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Osage, Rogers, Tulsa and 1 more113 min
May 11, 1:53 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa52 min
May 11, 2:02 PM CDTTornado WarningTSARogers28 min
May 11, 2:11 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
May 11, 2:19 PM CDTSpecial Weather StatementTSACraig26 min
May 11, 2:24 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa36 min
May 11, 2:28 PM CDTRiver Flood WarningTSAOttawa3 days
May 11, 2:29 PM CDTTornado WarningTSARogers15 min
May 11, 2:31 PM CDTSpecial Weather StatementTSALatimer29 min
May 11, 2:33 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more57 min
May 11, 2:41 PM CDTSevere Thunderstorm WarningTSACraig, Nowata34 min
May 11, 2:52 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa38 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningTSAOsage, Washington13 min
May 11, 2:58 PM CDTSpecial Weather StatementTSALeFlore32 min
May 11, 3:17 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa, Rogers4 hr
May 11, 3:20 PM CDTSpecial Weather StatementTSALeFlore25 min
May 11, 3:22 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
May 11, 3:38 PM CDTSevere Thunderstorm WarningTSAOsage52 min
May 11, 3:50 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee40 min
May 11, 4:16 PM CDTSevere Thunderstorm WarningTSAOsage44 min
May 11, 4:22 PM CDTSevere Thunderstorm WarningTSAOsage23 min
May 11, 4:25 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 11, 4:25 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa50 min
May 11, 4:31 PM CDTTornado WarningTSAOsage29 min
May 11, 4:33 PM CDTTornado WarningTSAOsage27 min
May 11, 4:46 PM CDTTornado WarningTSAOsage, Washington29 min
May 11, 4:52 PM CDTSevere Thunderstorm WarningTSAOsage, Washington38 min
May 11, 5:05 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Okmulgee, Osage, Rogers, Tulsa and 2 more40 min
May 11, 5:06 PM CDTTornado WarningTSANowata, Rogers, Washington24 min
May 11, 5:24 PM CDTTornado WarningTSANowata, Rogers, Washington18 min
May 11, 5:42 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Tulsa48 min
May 11, 5:52 PM CDTTornado WarningTSARogers23 min
May 11, 6:04 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner41 min
May 11, 6:10 PM CDTTornado WarningTSAMayes, Rogers16 min
May 11, 6:24 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner51 min
May 11, 6:30 PM CDTSpecial Weather StatementTSAMayes45 min
May 11, 6:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes28 min
May 11, 6:53 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa52 min
May 11, 6:55 PM CDTSpecial Weather StatementTSAMuskogee35 min
May 11, 12:13 AM CDTSpecial Weather StatementTSABenton47 min
May 11, 12:20 AM CDTSevere Thunderstorm WarningTSABenton55 min
May 11, 12:32 AM CDTSpecial Weather StatementTSAWashington43 min
May 11, 1:17 AM CDTSpecial Weather StatementTSACarroll, Madison43 min
May 11, 9:34 AM CDTSpecial Weather StatementTSABenton26 min
May 11, 9:58 AM CDTSpecial Weather StatementTSABenton47 min
May 11, 10:00 AM CDTSevere Thunderstorm WarningTSABenton, Carroll30 min
May 11, 10:29 AM CDTSevere Thunderstorm WarningTSACarroll31 min
May 11, 2:28 PM CDTSevere Thunderstorm WarningTSASebastian32 min
May 11, 3:00 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian30 min
May 11, 3:29 PM CDTSevere Thunderstorm WarningTSAFranklin17 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.